# SDR VNAA2013022100010

- Difficulty date: February 21, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 21,902 hours, 21,650 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Part number: 5913000
- Part serial: A0392
- Condition: Failed
- Location: Te Flap
- Part time: 21,902 hours, 21,650 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FLAPS FAIL CAUTION MESSAGE AFTER RETRACTING FLAPS DURING DEPARTURE.  CAUTION MESSAGE RECEIVED ONLY WHEN FLAPS PLACED AT LESS THAN ONE DEGREE.  ON ARRIVAL AT DESTINATION, CREW REPORTED FLAPS STUCK AT ONE DEGREE AND DECLARED AN EMERGENCY.  CREW LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, REMOVED AND REPLACED RIGHT FLAP BRAKE POSITION SENSOR UNIT (BPSU) AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
